MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pc (b)(4).Batch #: u94n6w additional information was requested and the following was obtained: the three devices experienced the same issue? yes is completely detached from shaft of the device? yes attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a lap sigma the front of the spatula was bent and has fallen out.3 devices were opened.Only at the 4th, did the device work and the surgery could be completed.No harm to the patient.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/1/2021 the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that eps02 the device was received with the electrode tip broken not returned.No further functional analysis could be performed due to device's receiving condition.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Although no conclusion could be drawn as to what caused the tip to break off.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key11003249
Report Number3005075853-2020-06763
Device Sequence Number777827
Product Code GCJ
UDI-Device Identifier10705036012467
UDI-Public10705036012467
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberEPS02
Device Catalogue NumberEPS02
Device Lot NumberU94N6W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; GENERATOR